# SDR MASA200601716

- Difficulty date: June 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 1,637 hours, 12,892 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 601R980011
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7157 IAD - AIRCRAFT NOT PRESSURIZING IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE PRIMARY AND SECONDARY OUTFLOW VALVES.  OP'S CHECK GOOD.
